Ministry of Health refutes claims of vaccine-related death

social media video being used to misinform public

We note on social media postings of a video purporting to be a child who had just received the Pfizer vaccine and instantly reacted and died. The Ministry of Health (MOH) would like the public to know that no such vaccine-related incident occurred in Nabaclis or anywhere else in Guyana. With over 25,000 adolescents receiving the Pfizer vaccine, there has been no death or any serious illness. Those who are spreading such fake news, using a non-vaccine related tragedy, are guilty of dangerous, deadly mischief-making and propaganda.

A family tragedy is being used to wickedly promote false stories about COVID-19 vaccines in an effort to derail the vaccine programme in Guyana.

We urge those who are spreading this story to desist from doing so. The MOH intends to report this deliberate misinformation campaign to the cybercrime unit so that action can be taken to bring those responsible to justice.

The MOH reiterates that all vaccines used for adolescents and adults are safe. After more than 60,0000 doses of COVID-19 vaccines have been administered, there have not been any serious negative reaction. We, therefore, urge all eligible citizens to come forward to get their vaccines.

CATEGORIES
TAGS

COVID-19 Alert!

Coronavirus disease spreads primarily through contact with an infected person when they cough or sneeze. It also spreads when a person touches a surface or object that has the virus on it, then touches their eyes, nose, or mouth. We urge citizens to practice good hygiene and social or physical distancing also adhere to the guidelines provided by the Ministry of Health, Guyana.